Subscribe Now Subscribe Today
Science Alert
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 6 | Page No.: 1085-1090
DOI: 10.3923/jas.2008.1085.1090
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Peristaltic Flow Through a Porous Medium in a Non-Uniform Channel

A.M. Sobh and H.H. Mady

In this study, the problem of peristaltic flow through a porous medium is studied for the case of non-uniform channel. The problem is formulated and analyzed using a perturbation series of a wave number as a parameter. We obtained an explicit form for the velocity components and the pressure gradient to the second order. Moreover, the pressure rise and the average pressure rise are computed and are explained graphically. The results show that both pressure rise and average pressure rise decrease as permeability parameter k increases.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

A.M. Sobh and H.H. Mady, 2008. Peristaltic Flow Through a Porous Medium in a Non-Uniform Channel. Journal of Applied Sciences, 8: 1085-1090.

DOI: 10.3923/jas.2008.1085.1090






Curve Bottom